# SDR QXEA200300722

- Difficulty date: June 2, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 4,781 hours, 5,610 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TOP "L" ATTACH BRACKET CRACKED AT FORWARD TWO RIVETS, FOR CENTER WEB SUPPORT, AFT CONE TO UPPER DECK.  REPAIRED IAW RD 8/4-71-016.
